Advances in Differential Equations

Limit behaviour of a class of nonlinear elliptic problems in infinite cylinders

Nicolas Bruyère

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the asymptotic behaviour of the solution of nonlinear monotone elliptic problem \begin{equation*} -{\operatorname{div}}[a(x,Du_l)] = \mu \mbox{ on } \ ( -l,l)^q \times {\omega} \end{equation*} with homogeneous Cauchy-Dirichlet boundary conditions, where ${\omega}$ is a bounded, open, connected subset of $\mathbb R^{N-q}$ with second member in $L^{1}{\omega} +W^{-1,p'}(\omega)$, using the framework of renormalized solutions. Assuming specific dependence of the operator $a$ with respect to the variable $(x_1,x_2) \in ( -l,l ) ^q \times {\omega}$ and that $\mu=\mu(x_2)$, we show the convergence of $u_l$, in an appropriate sense, toward the solution of the same problem posed in $\omega$.

Article information

Adv. Differential Equations, Volume 12, Number 10 (2007), 1081-1114.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions 35D10 35J25: Boundary value problems for second-order elliptic equations


Bruyère, Nicolas. Limit behaviour of a class of nonlinear elliptic problems in infinite cylinders. Adv. Differential Equations 12 (2007), no. 10, 1081--1114.

Export citation